# SDR IXXA20180621028

- Difficulty date: June 11, 2018
- Submitted: June 21, 2018
- Operation: Air carrier
- Aircraft: N620DL
- Make and model: Boeing 757232
- Aircraft serial: 22910
- Aircraft time: 81,981 hours, 42,094 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146N3110175
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1455, STRINGER 28L WAS CORRODED.  REMOVED AND REPALCED THE STRINGER IAW SRM 53-00-003, FIG 201, AND REA 46971REA64,
